# SDR USAA960546

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Cracked
- Location: Bs 446-465
- Part time: 64,847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q4-C6 CHECK, FOUND .25 INCH CRACK IN LONGERON AT BELT FRAME 24 RIGHT BETWEEN STA 446 - STA 465.  REMOVED CRECKED SECTION, INSTALLED NEW LONGERON AND SPLICES PER TYPICAL REPAIR 53-10-07, FIGURE NR 2.  (X)
